prometrium

deloraJune 5, 2004

I was wondering if prometrium is known to cause an accelerated heart rate, and make you feel weak without energy? Have had these sxs for the past 5 months, and today checked my heart rate at the grocery, and it was 98. I have no med. history, am 47, and started on the prometrium only to ward off the hormonal headaches. I'm 5'4, and 120 lbs, of normal weight. In my subconcious I think this prometrium is killing me.

Any experience with this?

Thanks,

Jane

Thank you for reporting this comment. Undo
valtog

I only know that prometrium makes me VERY drowsy, so I take it at night, before bed (makes falling asleep a piece of cake:)

    Bookmark   June 30, 2004 at 6:07PM
Sign Up to comment
More Discussions
Very long menstrual period
Hello, I've been worrying for the past few days, can't...
Mtn_Girl
Aches when getting out of bed, or after sitting
I have been wondering if the following is a symptom...
phyldelux
premenstrual nausea when perimenopausal?
Well, I've gone from having no PMS symptoms at all,...
tanama
question about estrace cream
Is estrace cream a bio-identical hormone? Is it safe...
cindy_pond
post menopausal
Is there a board for post menopausal women or for women...
emee
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™